Embedding certain compactifications of a half-ray

Sam Nadler; J. Quinn

Fundamenta Mathematicae (1973)

  • Volume: 78, Issue: 3, page 217-225
  • ISSN: 0016-2736

How to cite


Nadler, Sam, and Quinn, J.. "Embedding certain compactifications of a half-ray." Fundamenta Mathematicae 78.3 (1973): 217-225. <http://eudml.org/doc/214524>.

author = {Nadler, Sam, Quinn, J.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {217-225},
title = {Embedding certain compactifications of a half-ray},
url = {http://eudml.org/doc/214524},
volume = {78},
year = {1973},

AU - Nadler, Sam
AU - Quinn, J.
TI - Embedding certain compactifications of a half-ray
JO - Fundamenta Mathematicae
PY - 1973
VL - 78
IS - 3
SP - 217
EP - 225
LA - eng
UR - http://eudml.org/doc/214524
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.